Alert archive / Alabama / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 187, NWS Mobile, AL

June 21, 2017Mobile County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 21, 2017, 4:52 PM CDT for Mobile County, Alabama. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2017, 4:52 PM CDT (21:52 UTC)
Expired
Jun 21, 2017, 5:30 PM CDT
In force
38 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Mobile County, AL

The radar

The Mobile radar (KMOB), 3 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 5:12 PM CDTTSTM WND DMG3 Sse Delchamps, ALREPORTS OF TREES DOWN ACROSS HIGHWAY 188 NEAR DAUPHIN ISLAND PARKWAY.
Jun 21, 5:27 PM CDTTSTM WND DMG1 Sse Dawes, ALTREES DOWN ACROSS DAWES LANE NEAR THREE NOTCH RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 10:01 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.9 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2017-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 262 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2017-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 485 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
262 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
465 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
485 m²/s²
0-3 km storm-relative helicity
506 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted.

589 
WUUS54 KMOB 212152
SVRMOB
ALC097-212230-
/O.NEW.KMOB.SV.W.0187.170621T2152Z-170621T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
452 PM CDT WED JUN 21 2017

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Central Mobile County in southwestern Alabama...

* Until 530 PM CDT

* At 451 PM CDT, a severe thunderstorm was located near Alabama Port,
  or near East Dauphin Island, moving north at 45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Alabama Port.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 PM CDT for southwestern
Alabama...and southeastern Mississippi.

LAT...LON 3081 8842 3083 8842 3093 8814 3030 8794
      3026 8809
TIME...MOT...LOC 2151Z 158DEG 40KT 3033 8804 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
991 
WWUS54 KMOB 212222
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
522 PM CDT WED JUN 21 2017

ALC097-212230-
/O.CON.KMOB.SV.W.0187.000000T0000Z-170621T2230Z/
Mobile AL-
522 PM CDT WED JUN 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR CENTRAL MOBILE COUNTY...

At 521 PM CDT, a severe thunderstorm was located near Tillmans
Corner, moving north at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Midtown Mobile, Tillmans Corner, Theodore, Semmes, Tanner Williams,
I65 And I165, I65 And AL 158, Mobile Regional Airport, I10 And I65
and Wilmer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 PM CDT for southwestern
Alabama...and southeastern Mississippi.

LAT...LON 3057 8828 3080 8842 3083 8842 3093 8814
      3043 8799
TIME...MOT...LOC 2221Z 158DEG 40KT 3063 8818 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:00 PM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jun 21, 2:00 PM CDT, 2 hours 52 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
200 PM CDT Wed Jun 21 2017

.DISCUSSION...See updated information for land and marine areas below.

&&

.UPDATE...A quick update to say that we are watching a deep
convective feature associated with a deep tropical moisture
plume, that currently extends from Baldwin County Alabama south to
Central America (yes that is correct, Central America). It is
propagating and advecting northward towards the N Central Gulf
Coast Region. The feature is located about 150 miles south of
Gulf Shores, Alabama and is moving north at 40 knots. It should
arrive into the Alabama and northwest Florida coastal waters by 4
PM and could begin to impact land by 6 PM. If this were to
persist, it would enhance surface wind speeds above their current
values due to vertical mixing of higher momentum air downward to
the near-surface layer.  Over the coastal waters it will be
handled by a Special Marine Warning. This should only further
aggravate rainfall totals during the late afternoon through
evening hours as cells have the potential to continually train
from south to north. A few Severe Thunderstorm Warnings may also
be needed.

The local tornado threat is likely to continue to increase throughout
this afternoon as 0-1 km SREH values remains very elevated and
thermodynamic instability is sufficient to support updrafts that
have strong low-level accelerations. Tornado Watch remains in
effect through 7 PM CDT this evening.

/23 JMM

&&

.MARINE...See discussion above for feature approaching marine
waters. No short-term changes planned. Tropical Storm Warning
remains in effect west of the Alabama- Florida Border out to 60
nm. Observed frequent gusts to tropical storm force are being
observed but they should be on the wane as we approach early
evening. /23 JMM

&&

.PREV DISCUSSION... /issued 126 PM CDT Wed Jun 21 2017/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
18Z issuance...Moderate to occasionally heavy rain and strong
southeasterly winds can continue to be expected at all TAF sites
through the period. MVFR/IFR conditions will persist through the
period, with locally lower cigs/vis and stronger winds possible
in the heavier showers and storms.

PREV DISCUSSION... /issued 506 AM CDT Wed Jun 21 2017/

SIGNIFICANT TO POTENTIALLY EXTREME HEAVY RAINFALL AND FLASH
FLOOD EVENT EXPECTED TO IMPACT LOCATIONS GENERALLY SOUTH OF
HIGHWAY 84 THROUGH THURSDAY EVENING...

NEAR AND SHORT TERM /Now Through Thursday night/...As of the
latest 400 AM CDT update from the National Hurricane Center,
Tropical Storm Cindy has a minimum central pressure of 997 mb and
maximum sustained winds of 60 mph. The storm is currently spinning
170 miles off the central Louisiana coast and is progged to track
slowly northwest. Primary expected impacts over our area through
Thursday include:

- Significant heavy rainfall and flooding across the local area,
  especially for areas south of Highway 84.

- High risk of deadly rip currents and high surf along the
  beaches of Alabama and northwest Florida Panhandle leading to
  minor flooding of low-lying and flood-prone coastal areas.

- Tropical storm force wind gusts (39+ mph) over the coastal
  waters of Alabama and the northwest Florida Panhandle out 60 NM,
  as well as along the immediate southwest Alabama coastline.

- Waterspouts and perhaps a brief tornado along the Alabama and
  northwest Florida panhandle coastlines as isolated rotating
  cells form over coastal waters and come onshore.

Heavy rain continues over much of the area throughout the near
term as waves of showers and thunderstorms continue to come
onshore in an exceptionally moist airmass. A Flash Flood Watch
remains in effect across the entire local area through late
Thursday evening. Strong southeasterly winds, coupled with long-
period swells, bring a high risk of dangerous rip currents and
high surf to the local beaches, with 6 to 9 foot breakers today
and tonight gradually subsiding to 5 to 7 feet by Thursday night.
Tropical storm force wind gusts (34+ knots) will remain possible
along the immediate Alabama coastline through Thursday, with
winds farther east along the northwest Florida panhandle coastline
remaining at Wind Advisory levels through that period. A brief
tornado along the Alabama and northwest Florida panhandle
coastlines also cannot be ruled out, as low-level shear and
instability will be sufficient for perhaps a few rotating
thunderstorms to develop over the coastal waters and move onshore.
High temps reach the upper 70's to low 80's this afternoon before
starting a gradual warming trend, reaching the mid 80's Thursday.
Lows will range from the low to mid 70's each night. /49

LONG TERM /Friday Through Tuesday/...The moisture plume
associated with Tropical Storm Cindy gradually shifts westward
entering the weekend as high pressure builds over the local area
from the east. Upper-level subsidence brings daytime temperatures
back to around or just above normal Friday and Saturday as a
frontal boundary approaches the area from the northwest. The front
then stalls over the local area Sunday, bringing with it an
increase in shower and thunderstorm activity and the return of
below seasonal daytime temps into the coming week. /49

MARINE...Tropical Storm Cindy, currently over the central Gulf,
will continue to track slowly northwest towards the LA/TX border
through midweek. As a result, wave heights of 10 to 14 feet and
tropical storm force winds are expected to continue over coastal
and offshore waters through Thursday before gradually tapering
from east to west Thursday night into Friday. Could also see a few
waterspouts over the local marine area through Thursday given
sufficient shear and instability for a few isolated rotating
thunderstorms to form. Winds then remain somewhat elevated (SCEC
levels) through the day Friday before finally relaxing Friday
night into the weekend, with light southerly winds and waves
around 2 feet expected Sunday into the coming week. /49

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch through late Thursday night for ALZ051>060-
     261>266.

     Coastal Flood Warning until 6 PM CDT Thursday for ALZ261>266.

     Wind Advisory until 6 PM CDT Thursday for ALZ265-266.

     High Rip Current Risk through late Thursday night for ALZ265-266.

     High Surf Advisory until 6 AM CDT Friday for ALZ265-266.

FL...Flash Flood Watch through late Thursday night for FLZ201>206.

     Wind Advisory until 6 PM CDT Thursday for FLZ202-204-206.

     High Rip Current Risk through late Thursday night for FLZ202-204-
     206.

     Coastal Flood Advisory until 6 PM CDT Thursday for FLZ202-204-
     206.

     High Surf Advisory until 6 AM CDT Friday for FLZ202-204-206.

MS...Flash Flood Watch through late Thursday night for MSZ067-075-076-
     078-079.

GM...Tropical Storm Warning for GMZ650-670.

     Small Craft Advisory until 4 AM CDT Friday for GMZ630>635-655-
     675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jun 21, 5:22 AM CDT, 11 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
522 AM CDT Wed Jun 21 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-221030-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
522 AM CDT Wed Jun 21 2017

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

The heavy rain threat and flash flooding potential continues
today and tonight, especially across central and southern portions
of the area. A Flash Flood Watch is in effect for the entire
local area.

Dangerous surf conditions will continue through tonight, with
surf heights of 6 to 9 feet, with a few breakers up to 10 feet
along area beaches. A High Surf Advisory and a High Risk of Rip
Currents is in effect.

Minor coastal flooding of the typically flood prone coastal roads
along Alabama and northwest Florida panhandle beaches is also
possible during times of high tide Thursday morning. A Coastal
Flood Advisory is in effect.

Isolated storms will be capable of producing brief tornadoes
across coastal portions of southeast Mississippi, southwest
Alabama and the northwest Florida Panhandle through tonight.

Winds will remain breezy, especially along the immediate coast.
Sustained winds of 20 to 30 mph with occasional higher gusts are
expected, with the higher winds along the immediate Alabama coast.
Thus, a tropical storm warning is in effect for coastal and
central Mobile and Baldwin counties.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The potential for significant rainfall and flash flooding will
continue through Thursday, especially closer to the coast. A
Flash Flood Watch remains in effect through Thursday for the
entire local area.

Dangerous surf conditions will continue through Thursday, with
surf heights of 6 to 9 feet possible along area beaches. A High
Surf Advisory remains in effect through late Thursday evening.
The High Risk of Rip Currents will also remain in effect through
Thursday night, and could be extended into the weekend.

Minor coastal flooding of the typically flood prone coastal roads
along Alabama and northwest Florida panhandle beaches is also
possible during times of high tide Thursday morning. A Coastal
Flood Advisory remains in effect through Thursday.

Brief, isolated tornadoes will also be possible with some of the
stronger bands of showers and thunderstorms that move ashore through
Thursday.

Winds will continue to be breezy on Thursday, especially along
the immediate coast. Sustained winds of 20 to 30 mph with
occasional higher gusts are expected, with the higher winds along
the immediate Alabama coast. Thus, a tropical storm warning
remains in effect for coastal and central Mobile and Baldwin
counties through Thursday.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotters are encouraged to relay any reports of flooding
or damage through the course of the week.

GMZ630>635-650-655-670-675-221030-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Destin to Pensacola FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Destin to Pensacola FL from 20 to 60 NM-
522 AM CDT Wed Jun 21 2017

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

Tropical storm conditions will continue over coastal waters and
Mobile and Perdido Bays today and tonight. Frequent gusts of 35 to
40 knots are likely with seas around 12 to 16 feet well offshore.
A tropical storm warning is in effect. A small craft advisory is
in effect for the Pensacola and Choctawhatchee Bay systems, where
sustained winds of 15 to 25 knots with higher gusts are expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Tropical storm conditions continue over coastal waters and Mobile
and Perdido Bays into Thursday, with frequent gusts of 35 to 40
knots and seas of 12 to 16 feet well offshore. Thus, a tropical
storm warning remains in effect through late Thursday evening.
Small craft exercise caution conditions will then linger over
offshore waters Friday afternoon before subsiding Friday night
into Saturday. A small craft advisory is also in effect for the
Pensacola and Choctawhatchee Bay systems through late Thursday
evening.

In the hours before

Local storm report, Jun 21, 12:43 PM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1243 PM CDT WED JUN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     FLASH FLOOD      BREWTON                 31.10N 87.07W
06/21/2017                   ESCAMBIA           AL   BROADCAST MEDIA

            PORTIONS OF BREWTON NEAR MURDER AND BURNT CORN CREEKS ARE
            UNDERWATER WITH LEVELS RISING QUICKLY.

&&

RROGERS
Local storm report, Jun 21, 2:14 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
214 PM CDT WED JUN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     FLASH FLOOD      1 WNW MILTON            30.63N 87.05W
06/21/2017                   SANTA ROSA         FL   FIRE DEPT/RESCUE

            FIRE DEPT REPORTS PEOPLE TRAPPED IN RESIDENCE WITH
            RAPIDLY RISING WATER ON COLLINS DRIVE IN MILTON

&&

RROGERS
Local storm report, Jun 21, 2:25 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
225 PM CDT WED JUN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     FLASH FLOOD      1 WNW MILTON            30.63N 87.05W
06/21/2017                   SANTA ROSA         FL   FIRE DEPT/RESCUE

            FIRE DEPT REPORTS WATER ENTERING HOUSE...EDIT...INCORRECT
            INFORMATION EARLIER...WATER IS ENTERING A HOUSE BUT NO
            PEOPLE ARE TRAPPED

&&

RROGERS
Special weather statement, Jun 21, 2:56 PM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Mobile AL
256 PM CDT WED JUN 21 2017

ALZ263-265-212030-
Mobile Coastal AL-Mobile Central AL-
256 PM CDT WED JUN 21 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN MOBILE COUNTY UNTIL 330 PM CDT...

At 255 PM CDT, the strong thunderstorm was located near Grand Bay,
moving northwest at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Grand Bay, Dees and Tanner Williams.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 700 PM CDT for southwestern
Alabama.

LAT...LON 3048 8840 3078 8841 3080 8836 3049 8815
      3040 8833
TIME...MOT...LOC 1955Z 150DEG 29KT 3052 8829
Special weather statement, Jun 21, 3:37 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Mobile AL
337 PM CDT WED JUN 21 2017

MSZ078-212115-
Stone MS-
337 PM CDT WED JUN 21 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...STONE
COUNTY UNTIL 415 PM CDT...

At 337 PM CDT, the strong thunderstorm was located near Saucier, or
15 miles south of Wiggins, moving northwest at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Wiggins, Perkinston and McHenry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 700 PM CDT for southeastern
Mississippi.

LAT...LON 3091 8934 3091 8911 3068 8894 3068 8924
      3078 8934
TIME...MOT...LOC 2037Z 143DEG 31KT 3065 8906
Local storm report, Jun 21, 4:52 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
452 PM CDT WED JUN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     WATER SPOUT      N FORT MORGAN           30.23N 88.02W
06/21/2017                   BALDWIN            AL   911 CALL CENTER

            BALDWIN EM RECEIVED REPORTS OF A WATERSPOUT OVER MOBILE
            BAY NORTH OF FT. MORGAN MOVING TO THE NORTH NORTHWEST

&&

RROGERS

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:12 PM CDTSpecial Marine WarningMOB2 hr
Jun 20, 8:19 PM CDTCoastal Flood WarningMOBBaldwin, Mobile50 hr
Jun 20, 8:23 PM CDTAreal Flood AdvisoryMOBBaldwin, Mobile3 hr
Jun 20, 10:07 PM CDTSpecial Marine WarningMOB113 min
Jun 20, 10:16 PM CDTFlash Flood WarningMOBBaldwin, Mobile6 hr
Jun 20, 11:44 PM CDTSpecial Marine WarningMOB2 hr
Jun 21, 1:43 AM CDTSpecial Marine WarningMOB2 hr
Jun 21, 3:12 AM CDTSpecial Marine WarningMOB2 hr
Jun 21, 3:47 AM CDTSpecial Marine WarningMOB118 min
Jun 21, 4:15 AM CDTFlash Flood WarningMOBBaldwin, Mobile12 hr
Jun 21, 5:44 AM CDTSpecial Marine WarningMOB2 hr
Jun 21, 8:38 AM CDTRiver Flood WarningMOBEscambia48 hr
Jun 21, 8:38 AM CDTRiver Flood WarningMOBEscambia61 hr
Jun 21, 8:38 AM CDTRiver Flood WarningMOBEscambia67 hr
Jun 21, 8:38 AM CDTRiver Flood WarningMOBEscambia12 days
Jun 21, 8:38 AM CDTRiver Flood WarningMOBCovington, Escambia3 days
Jun 21, 10:14 AM CDTAreal Flood AdvisoryMOBBaldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 4 more6 hr
Jun 21, 11:06 AM CDTFlash Flood WarningMOBButler, Conecuh, Covington, Escambia6 hr
Jun 21, 12:05 PM CDTFlash Flood WarningMOBBaldwin, Clarke, Conecuh, Escambia, Monroe, Washington6 hr
Jun 21, 12:35 PM CDTAreal Flood WarningMOBBaldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more24 hr
Jun 21, 2:29 PM CDTTornado WarningMOBBaldwin46 min
Jun 21, 2:44 PM CDTTornado WarningMOBEscambia30 min
Jun 21, 2:46 PM CDTTornado WarningMOBBaldwin59 min
Jun 21, 2:56 PM CDTSpecial Weather StatementMOBMobile34 min
Jun 21, 2:59 PM CDTSpecial Marine WarningMOB2 hr
Jun 21, 3:10 PM CDTTornado WarningMOBBaldwin25 min
Jun 21, 3:46 PM CDTFlash Flood WarningMOBBaldwin, Clarke, Mobile, Washington6 hr
Jun 21, 3:53 PM CDTTornado WarningMOBBaldwin52 min
Jun 21, 3:57 PM CDTSpecial Marine WarningMOB2 hr
Jun 21, 4:02 PM CDTRiver Flood WarningMOBMobile3 days
Jun 21, 4:17 PM CDTTornado WarningMOBEscambia43 min
Jun 21, 4:28 PM CDTSpecial Marine WarningMOB92 min
Jun 21, 5:04 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile86 min
Jun 21, 5:42 PM CDTSpecial Marine WarningMOB63 min
Jun 21, 5:48 PM CDTSevere Thunderstorm WarningMOBBaldwin44 min
Jun 21, 5:51 PM CDTFlash Flood WarningMOBBaldwin, Choctaw, Clarke, Conecuh, Escambia, Monroe and 1 more6 hr
Jun 21, 5:51 PM CDTSpecial Marine WarningMOB114 min
Jun 21, 6:10 PM CDTSevere Thunderstorm WarningMOBBaldwin26 min
Jun 21, 6:43 PM CDTSpecial Marine WarningMOB2 hr
Jun 21, 6:45 PM CDTTornado WarningMOBCovington45 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.